Quizz index
Précédent 1 2 3 4 5 6 7 8 9 10 11 12 Suivant
1 An elderly patient develops a bradycardia...
2 A patient a few hours after having taken...
3 The inhibitors of 5-HT3 serotonin recepto...
4 To a patient who developed a very import...
5 Atropine:
6 Sulfonylureas:
7 A patient after the intake of a drug pres...
8 GnRH or gonadorelin, in continuous, not i...
9 A person regularly takes highdoses of mor...
10 During a treatment, an patient develops a...
11 Acetaminophen ( choose A or/and B). When...
12  Lugol:solution
13 PGI2, also called prostacyclin or epopros...
14 Fluoxetin (Prozac*):
15 Atropine:
Précédent 1 2 3 4 5 6 7 8 9 10 11 12 Suivant
Advertisement


Quizz # : 11   Author : Pierre Allain

Acetaminophen ( choose A or/and B). When a poisoning with acetaminophen is observed, it should be treated by: (to choose between C, D, E)
 A  is generally well tolerated at therapeutic doses
 B  can induce fatal hepatic damages in the case of poisoning
 C  acetaminophen to avoid a withdrawal syndrome
 D  a derivative of cystein, for example N-acetylcysteine
 E  ethanol

Notice :
For some of the quizz, it might be necessary to tick more than 1 option to get the right answer !
To choose among different lists of quizz, click on "Select a category" above.


Stats
User session
 Register
 Login
All users stats, Q # 11
OK : 29 % NOK: 71 %
Out of 2881 answers.
All users, easiest Q
72 - pril: the drugs whose international com...
166 The plasma half-life of a drug is the tim...
91 Diclofenac is
 

All users, toughest Q

70 Calcitonin
87 Diazoxide* is:
106 The drugs whose generic name (internation...
Advertisement

 

  -  
© 2000-2019 CdM Editions / P. Allain. All rights reserved
Pharmacorama Charter
webmaster@pharmacorama.com